Contact dermatitis due to disperse dyes in the pajamas

Aya Ukida, Osamu Yamasaki, Osami Nishihara, Kazumi Sasaki

Research output: Contribution to journalArticle

Abstract

A 39-year-old man was admitted to the department of cardiovascular surgery for an operation of lower limbs varication. Four days after the admission, itchy erythematous edematous rash appeared on his face, neck and elbow, and became enlarged. Positive reactions to patch testing were induced by the pajamas. We analyzed the pajamas and obtained samples of textile dyes used for polyester. The patient reacted positively to Disperse Blue 106 and 124. We diagnosed his allergy as contact dermatitis induced by disperse dyes similar to Disperse Blue 106 and Disperse Blue 124. When a toxic rash occurs during hospitalization, we should be aware of a possible occurrence of contact dermatitis due to the patient's pajamas.

Original languageEnglish
Pages (from-to)442-446
Number of pages5
JournalNishinihon Journal of Dermatology
Volume76
Issue number5
Publication statusPublished - 2014

Fingerprint

Contact Dermatitis
Exanthema
Coloring Agents
Polyesters
Textiles
Poisons
Elbow
Lower Extremity
Hypersensitivity
Hospitalization
Neck
disperse blue 106
Disperse Blue 124

ASJC Scopus subject areas

  • Dermatology

Cite this

Contact dermatitis due to disperse dyes in the pajamas. / Ukida, Aya; Yamasaki, Osamu; Nishihara, Osami; Sasaki, Kazumi.

In: Nishinihon Journal of Dermatology, Vol. 76, No. 5, 2014, p. 442-446.

Research output: Contribution to journalArticle

Ukida, A, Yamasaki, O, Nishihara, O & Sasaki, K 2014, 'Contact dermatitis due to disperse dyes in the pajamas', Nishinihon Journal of Dermatology, vol. 76, no. 5, pp. 442-446.
Ukida, Aya ; Yamasaki, Osamu ; Nishihara, Osami ; Sasaki, Kazumi. / Contact dermatitis due to disperse dyes in the pajamas. In: Nishinihon Journal of Dermatology. 2014 ; Vol. 76, No. 5. pp. 442-446.
@article{5a77f3bf7e114a0b8cfb84857adff34d,
title = "Contact dermatitis due to disperse dyes in the pajamas",
abstract = "A 39-year-old man was admitted to the department of cardiovascular surgery for an operation of lower limbs varication. Four days after the admission, itchy erythematous edematous rash appeared on his face, neck and elbow, and became enlarged. Positive reactions to patch testing were induced by the pajamas. We analyzed the pajamas and obtained samples of textile dyes used for polyester. The patient reacted positively to Disperse Blue 106 and 124. We diagnosed his allergy as contact dermatitis induced by disperse dyes similar to Disperse Blue 106 and Disperse Blue 124. When a toxic rash occurs during hospitalization, we should be aware of a possible occurrence of contact dermatitis due to the patient's pajamas.",
author = "Aya Ukida and Osamu Yamasaki and Osami Nishihara and Kazumi Sasaki",
year = "2014",
language = "English",
volume = "76",
pages = "442--446",
journal = "Nishinihon Journal of Dermatology",
issn = "0386-9784",
publisher = "Kyushu University, Faculty of Science",
number = "5",

}

TY - JOUR

T1 - Contact dermatitis due to disperse dyes in the pajamas

AU - Ukida, Aya

AU - Yamasaki, Osamu

AU - Nishihara, Osami

AU - Sasaki, Kazumi

PY - 2014

Y1 - 2014

N2 - A 39-year-old man was admitted to the department of cardiovascular surgery for an operation of lower limbs varication. Four days after the admission, itchy erythematous edematous rash appeared on his face, neck and elbow, and became enlarged. Positive reactions to patch testing were induced by the pajamas. We analyzed the pajamas and obtained samples of textile dyes used for polyester. The patient reacted positively to Disperse Blue 106 and 124. We diagnosed his allergy as contact dermatitis induced by disperse dyes similar to Disperse Blue 106 and Disperse Blue 124. When a toxic rash occurs during hospitalization, we should be aware of a possible occurrence of contact dermatitis due to the patient's pajamas.

AB - A 39-year-old man was admitted to the department of cardiovascular surgery for an operation of lower limbs varication. Four days after the admission, itchy erythematous edematous rash appeared on his face, neck and elbow, and became enlarged. Positive reactions to patch testing were induced by the pajamas. We analyzed the pajamas and obtained samples of textile dyes used for polyester. The patient reacted positively to Disperse Blue 106 and 124. We diagnosed his allergy as contact dermatitis induced by disperse dyes similar to Disperse Blue 106 and Disperse Blue 124. When a toxic rash occurs during hospitalization, we should be aware of a possible occurrence of contact dermatitis due to the patient's pajamas.

UR - http://www.scopus.com/inward/record.url?scp=84929624388&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84929624388&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84929624388

VL - 76

SP - 442

EP - 446

JO - Nishinihon Journal of Dermatology

JF - Nishinihon Journal of Dermatology

SN - 0386-9784

IS - 5

ER -